Нет данных |
International Journal of Applied Mathematics and Computer Science |
— |
A NUMERICAL SOLUTION FOR A CLASS OF TIME FRACTIONAL DIFFUSION EQUATIONS WITH DELAY / Pimenov V.G.,Hendy A.S. // International Journal of Applied Mathematics and Computer Science. - 2017. - V. 27, l. 3. - P. 477-488. |
2017 |
0 |
Applied Numerical Mathematics |
— |
BDF-TYPE SHIFTED CHEBYSHEV APPROXIMATION SCHEME FOR FRACTIONAL FUNCTIONAL DIFFERENTIAL EQUATIONS WITH DELAY AND ITS ERROR ANALYSIS / Pimenov V.G.,Hendy A.S. // Applied Numerical Mathematics. - 2017. - V. 118, l. . - P. 266-276. |
2017 |
0 |
— |
— |
COMPACT DIFFERENCE SCHEME FOR SEMI-LINEAR DELAYED DIFFUSION WAVE EQUATION WITH FRACTIONAL ORDER IN TIME / Hendy A.S.,Pimenov V.G. // . - 2017. - V. , l. . - P. 325-333. |
2017 |
0 |
Journal of Computational and Applied Mathematics |
— |
ON A CLASS OF NON-LINEAR DELAY DISTRIBUTED ORDER FRACTIONAL DIFFUSION EQUATIONS / Pimenov V.G.,Hendy A.S.,De Staelen R.H. // Journal of Computational and Applied Mathematics. - 2017. - V. 318, l. . - P. 433-443. |
2017 |
1 |
Ural Mathematical Journal |
— |
FRACTIONAL ANALOG OF CRANK-NICHOLSON METHOD FOR THE TWO SIDED SPACE FRACTIONAL PARTIAL EQUATION WITH FUNCTIONAL DELAY / Pimenov V.G.,Hendy A.S. // Ural Mathematical Journal. - 2016. - V. 2, l. 1 (2). - P. 48-57. |
2016 |
0 |
— |
— |
NUMERICAL METHODS FOR THE CONTROL FRACTIONAL ADVECTION-DIFFUSION MODELS WITH HEREDITY / Pimenov V.,Hendy A. // . - 2016. - V. , l. . - P. 93-95. |
2016 |
0 |
— |
— |
NUMERICAL METHODS FOR THE FRACTIONAL DIFFUSION EQUATION WITH HEREDITY / Pimenov V.G.,Hendy A.S. // . - 2016. - V. , l. . - P. 276-283. |
2016 |
0 |
Труды института математики и механики УрО РАН |
— |
НЕЯВНЫЙ ЧИСЛЕННЫЙ МЕТОД РЕШЕНИЯ ДРОБНОГО УРАВНЕНИЯ АДВЕКЦИИ-ДИФФУЗИИ С ЗАПАЗДЫВАНИЕМ / Пименов В.Г.,Хенди А.С. // Труды института математики и механики УрО РАН. - 2016. - V. 22, l. 2. - P. 218-226. |
2016 |
0 |
— |
— |
СВЯЗЬ ЧИСЛЕННЫХ АЛГОРИТМОВ РЕШЕНИЯ УРАВНЕНИЙ С ЗАПАЗДЫВАНИЕМ И ДРОБНЫХ УРАВНЕНИЙ / Пименов В.Г. // . - 2016. - V. , l. . - P. 249-252. |
2016 |
0 |
— |
— |
ЧИСЛЕННЫЕ МЕТОДЫ ДЛЯ ДРОБНОГО УРАВНЕНИЯ ДИФФУЗИИ С НАСЛЕДСТВЕННОСТЬЮ / Пименов В.Г.,Хенди А.С. // . - 2016. - V. , l. . - P. 276-283. |
2016 |
0 |